# SDR QXEA2020033000146

- Difficulty date: March 27, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00761
- Aircraft time: 3,949 hours, 2,502 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTICE ODOR DURING TAKEOFF FROM PDX(QXE 2561 STAR LFT). CONTACTED MX CONTROL WHO INFORMED US OF ENGINE WASH THAT WAS NORMAL AND WOULD BURN OFF. HOWEVER AFTER 2 1 HOUR FLTS THE ODOR IS STILL PRESENT IN THE COCKPIT AND FORWARD PART OF THE A/C - LESS SO IN THE REAR OF THE CABIN ( AIR CONDITIONING PACKS –ONE INOPERATIVE ). REMOVED FROM SERVICE. RAN BOTH ENGINES ALTERNATING PACKS 1 AND 2. C/W FIM SUBTASK 21-20-00-810-009-A. NO ODOR NOTED. CLEARS DEFECT # 884238 PLACARDS REMOVED. MTX CNTL NOTIFIED. AIRCRAFT RETURNED TO SERVICE.
